# SDR DXTA200501122

- Difficulty date: November 14, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 216011
- Part serial: 0377
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

TAXIING OUT FOR DEPARTURE FROM TEB, WHILE MAKING RIGHT TURN AIRCRAFT WOULD NOT RESPOND & SUDDENLY MOVED TO THE LEFT.  PRESSING ON THE RIGHT BRAKE WAS A RESISTANCE FEEL IN PEDAL MOVEMENT AND ACFT TURNED SHARPLY LEFT.  REMOVED RIGHT BRAKE ASSY AS PER CUSTOMER REQUEST, INSTALLED O/H BRAKE ASSY.  TAXI CHECK BY CREW AND OPS CHECK GOOD.  BLEED BRAKES AS REQUIRED AND NO LEAKS NOTED.  ALL WORK PERFORMED IAW CE-560XL MM CHAPTER 32-42-00.
